Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Cold Feet In A Child Suffering From Acute Lymphoblastic Leukemia?

My 22month old daughter has acute lymphoblastic leukemia and she s been doing chemo and on she is taking steroids but she will stop the steroids on the 20th of this month but I have a question will the steroids or maybe some of the chemo make her feet cold the rest of her body is warm.
Mon, 25 Aug 2014
Report Abuse
Pediatrician, Pulmonology 's  Response
Hi...no please...this is not expected in steroid treatment. Actually these patients are more prone for infections and I am afraid you need to take her to emergency room as it can be a shock.
Regards - Dr. Sumanth
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

What Causes Cold Feet In A Child Suffering From Acute Lymphoblastic Leukemia?

Hi...no please...this is not expected in steroid treatment. Actually these patients are more prone for infections and I am afraid you need to take her to emergency room as it can be a shock. Regards - Dr. Sumanth